# SDR 95ZZZX6214

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- System (JASC): 3150 · Central Warning
- Part: Sw Actuator
- Part number: JS5
- Condition: Defective
- Location: Cockpit
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4089 - AFTER TAKEOFF, 'BETA' HORN SOUNDED, CREW UNABLE TO CANCEL HORN, ELECTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DAY MAINTENANCE INSPECTED AIRCRAFT, DISCOVERED A DEFECTIVE MICROSWITCH ACTUATOR.  MAINTENANCE REPLACED ACTUATOR IAW MM 27-00-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
